# SDR CA141023012

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,474 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R95211113
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LITTLE TO NO AIRFLOW IN FLT DECK.  AIR CONDITIONING PACKS, LT,  MAINTENANCE DISCOVERED THAT THE LT PACK, COCKPIT AIR SUPPLY DUCT FROM THE WATER SEPARATOR TO MAIN DUCT HAD DE-BONDED AND SEPARATED CAUSING A LEAK.  DUCT REPLACED WITH NEW.  PACK FUNCTION CHECK CARRIED OUT.  NO FAULTS FOUND.  FACTORY INCORPORATED BY MSN, AFH 24956.26, AFC 19686.
